Step by step

0

Hello everyone! Its that time again, when you get to read the wonderful words written by yours truly =D

Any how, let us go over the changes of moi.

As of last week my facial hair has become darker. Over the course of the last three weeks my acne has increase ten-fold. By ten-fold I mean it is now covering my back and chest. It has become a daily fight to regulate it all. I’ve taken to using my wife’s neutrogena body wash (really makes a difference) at night, and the clairsonic system for my face (high recommend it for anyone else suffering from pizza face pimples).

My hands and back have become intolerable at times. Not sure if this is because of bone-density increasing or if it is unrelated to Testosterone- will be asking my doctor on my 6 month apt on Feb 28th. 

Thinking about that, it blows my mind how fast everything is going. The routine of my T shot on Thursdays makes it much easier to get through the week.

Oddly enough, my phobia of needles has increased. Its getting to a point where when I cannot even look at my wife preparing my needle. The funny part is that this is only when I know I’m getting the injection. With other people it doesn’t even phase me. Anyone else have this happen?

 

On another note, I juice fasted for a while. Best thing I have done this year! I lost 5 ibs and now have the motivation back to get my arse up and running again. For a while there I felt completely unmotivated and just bleh. My voice continues to drop, not sure how much longer it will be like this. I hope it levels out soon, the cracking is terribly annoying. 

Other then that, everything is on the Up and Up.

I apologize for the shortness but things have been super busy lately.

 

Wishing you well,

Mr. Trent 

Advertisements